IBS Journal Club

Join us for a lively conversation on the following paper published in Journal of Agricultural, Biological, and Environmental Statistics (JABES).

  • Paper Title: Understanding the Stochastic Partial Differential Equation Approach to Smoothing, JABES 25, 1-16 (2020) -- Authors: David L. Miller, Richard Glennie & Andrew E. Seaton
  • Speaker: David L. Miller, Center for Research into Ecological and Environmental Modelling and School of Mathematics and Statistics, University of St. Andrews, St. Andrews, Fife, Scotland, UK
Register today!
Session Presenter & Chair
Dave Miller
Center for Research into Ecological and Environmental Modelling and School of Mathematics and Statistics, University of St. Andrews, St. Andrews, Fife, Scotland, UK
Joshua Tebbs
Chair, Journal Club
Professor and Chair in the Department of Statistics, University of South Carolina